# SDR AALA202512262235

- Difficulty date: December 22, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 34,982 hours, 14,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE EMERGENCY EXIT LIGHTS ON THE OVERHEAD PANEL NEEDS TO BE RELAMPED. MAINTENANCE REPLACED EMERGENCY EXIT LIGHTS ON THE OVERHEAD PANEL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-18-00.
